Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
An infinite presentation for the mapping class group of a nonorientable surface

Genki Omori

Algebraic & Geometric Topology 17 (2017) 419–437
Abstract

We give an infinite presentation for the mapping class group of a nonorientable surface. The generating set consists of all Dehn twists and all crosscap pushing maps along simple loops.

Keywords
mapping class group, nonorientable surface, presentation
Mathematical Subject Classification 2010
Primary: 57M05, 57M07, 57M20
References
Publication
Received: 24 January 2016
Revised: 8 June 2016
Accepted: 1 July 2016
Published: 26 January 2017
Authors
Genki Omori
Department of Mathematics
Tokyo Institute of Technology
Oh-okayama
Meguro
Tokyo 152-8551
Japan